# SDR ASAA1149224

- Difficulty date: February 15, 2011
- Submitted: March 12, 2011
- Operation: Air carrier
- Aircraft: N797AS
- Make and model: Boeing 737490
- Aircraft serial: 28892
- Aircraft time: 41,492 hours, 22,802 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 654659270
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR SUPPORT ANGLE HAS A MISDRILLED HOLE AT THE RADIUS BS 727E+18 LBL 3.  REPAIRED SUPPORT ANGLE IAW ASA EA 400 53EA 04918 REV NEW DATED 04 MAR 11.
